# SDR 00FDEA00365

- Difficulty date: June 4, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 4,622 hours, 1,008 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 1A5373
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HIGH PRESSURE FRONT CASE ATTACHMENT BOLT AT 9 O CLOCK (1 OFF) AND 3 O CLOCK (2 OFF) SHEARED OFF.  *S/D*  REMOVED AND REPLACED PER MM 70-10-03.
